# SDR CALA9601295

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FUSELAGE SKIN DENTED AT STA 720C.  THE DENT WAS REWORKED IAW SRM 53-30-1.  AN HFEC INSPECTION WAS ACCOMPLISHED WITH NO CRACKS NOTED.
